# SDR VNAA2009101900006

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 12,799 hours, 13,276 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 22850020801
- Part serial: SBRJ2419
- Condition: Dented
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL IN GNV, THE CREW REPORTED A DENT ON THE RT ENGINE COWL LIP AT APPROXIMATELY THE 11:30 POSITION DUE TO A POSSIBLE BIRD STRIKE.  MAINTENANCE INSPECTED THE DENT AND REMOVED AND REPLACED THE RT ENGINE NOSE COWL ASSEMBLY USING THE AIRCRAFT MAINTENANCE MANUAL.  NO OTHER DAMAGE WAS NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
